# SDR SWAA2015111946209

- Difficulty date: November 18, 2015
- Submitted: November 19, 2015
- Operation: Air carrier
- Aircraft: N737JW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27869
- Aircraft time: 58,267 hours, 34,156 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63550
- Condition: Loose
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMER EVAC SLIDE LOOSE FROM COVER.  SECURED SLIDE IAW MT.
